MAUDE Adverse Event Report: STRYKER CORPORATION PNEUMOSURE; INSUFFLATOR, LAPAROSCOPIC

STRYKER CORPORATION PNEUMOSURE; INSUFFLATOR, LAPAROSCOPIC
Model Number 0620040690
Health Effect - Clinical Code Bradycardia (1751)
Date of Event 11/13/2018
Type of Reportable Event Malfunction
Event or Problem Description
When the insufflation tubing was inserted into the stryker insufflation generator an audible air leaking was noted.The clear gas tubing was slightly ajar from the grey housing; this rn was in a case earlier where the exact noise/circumstance occurred.The remedy for both rns was to firmly insert the clear tubing further within the grey housing and that eliminated the noise.The doctor felt the insufflation was continuing even though the generator and its readings were accurate and the machine was giving too much (causing it to error/alarm).The patient became bradycardic with a heart rate of 22, gas stopped, the mda was called and pharmacological intervention was given with good result.Another insufflation generator was obtained and staff resumed the case with the non-heated version of the pneumosure.The doctor reused the prior used heated tubing with the new generator, with a good result.No lasting harm came to the patient and the procedure was completed as planned.The machine was inspected by biomed with no issues found and the tubing was sent to clinical engineering.The tubing will be returned to the manufacturer for failure analysis.Manufacturer response for insufflator, laparoscopic, pneumosure (per site reporter).The device will be returned for failure analysis.Any correspondence will be shared with medsun.

Brand Name
PNEUMOSURE
Common Device Name
INSUFFLATOR, LAPAROSCOPIC
Manufacturer (Section D)
STRYKER CORPORATION
2825 airview boulevard
portage MI 49002
MDR Report Key8132451
Report Number8132451
Device Sequence Number10797617
Product Code HIF
UDI-Device Identifier07613327055658
UDI-Public(01)07613327055658
Combination Product (Y/N)N
Initial Reporter StateMI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/29/2018
Report Date (Section F) 11/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0620040690
Device Catalogue Number0620-040-690
Device Lot Number56006643
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/05/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight114
Date Report Sent to FDA11/29/2018